# SDR CALA2025050604507

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N14019
- Make and model: Boeing 787-10
- Aircraft serial: 66988
- Aircraft time: 11,164 hours, 1,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 4621073. WORK WITH AVO14672. USE THE LOG PAGE TO UPDATE ACCOMPLISHMENT OF AVO STEPS.   COMPLETED THE DAMAGE INSPECTION AND EVALUATION INSTRUCTIONS UP TO STEP A.4.A). NO INTERNAL DAMAGE VISUAL OR TACTILE INDICATIONS OR FOUND AT THIS TIME. INSPECTION UPDATE: ACP STEP A.5  OF AVO 14672 OML CSCAN OF SUBJECT DAMAGE AREA COMPLETING MAPPED AREA OF DAMAGE. NO DISCONTINUITIES OR DELAMINATION BEYOND EDGES OF GOUGE.  DETAILED VISUAL INSPECTION SHOWS BROKEN EME COPPER MESH. AND SUSPECT FIBER DAMAGE (SEE IMAGES) MAX DEPTH OF DAMAGE MEASURED AT .027 (FROM TOP SURFACE OF PAINT) OTHER ORIGINAL MEASUREMENTS UNCHANGED. COMPL IAW 787 NDT PART 4, 51-00-22 SANDED AND PREPPED AREA FOR DRY COOK. VERIFIED DAMAGED AREA SANDED AND READY FOR DRY COOK REF AVO14672 REV B STEP B.2 MATERIAL IDS OF REPAIR ARE AS FOLLOWS:BMS5-154 TY2 CL2 GR3A - ADHESIVE BMS8-276 6K-70-PW-PB4 TY40, CL5, FORM1 - IWWFBMS8-341 TY2 GR2 FM2 Â€“ SURFACER BMS5-92 REV L, TY5-CL2 - RESIN MIX 7REF SRM B787-A-51-73-00 PER AVO14672 REV B STEP B.2 VERIFIED MATERIALS USED. BMS5-154 TY2 CL2 GR3A - ADHESIVE BMS8-276 6K-70-PW-PB4 TY40, CL5, FORM1 - IWWFBMS8-341 TY2 GR2 FM2 - SURFACCOMPLISHED CDCCL REQUIREMENTS FOR MAX PAINT THICKNESS VERIFICATION.  MAX PAINT FILM THICKNESS DETECTED WAS APPROX 12.4 MILS IN THE REPAIR AREA.  REF AMM 51-21-00-01B-030A, TABLE 3.
